Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 138, NWS State College, PA

August 14, 2005Cumberland County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 14, 2005, 4:45 PM EDT for Cumberland County, Pennsylvania. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2005, 4:45 PM EDT (20:45 UTC)
Expired
Aug 14, 2005, 5:45 PM EDT
In force
60 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Cumberland County, PA

The radar

The State College radar (KCCX), 109 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 5:00 PM EDTTSTM WND DMG5 Se Carlisle, PASEVERAL TREES DOWN BLOCKING ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 14, 1:15 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2005-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2005-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
853 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1333 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 142045
SVRCTP
PAC041-142145-
/O.NEW.KCTP.SV.W.0138.050814T2045Z-050814T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
445 PM EDT SUN AUG 14 2005

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA

* UNTIL 545 PM EDT

* AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CARLISLE...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CARLISLE SPRINGS AND MOUNT HOLLY SPRINGS AROUND 450 PM EDT...
  BOILING SPRINGS AROUND 455 PM EDT...
  HOGESTOWN AND WERTZVILLE AROUND 510 PM EDT...
  MECHANICSBURG AROUND 515 PM EDT...
  SHIREMANSTOWN AROUND 520 PM EDT...
  CAMP HILL AROUND 525 PM EDT...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS SEVERE THUNDERSTORM. MOVE INDOORS IMMEDIATELY REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4021 7733 4012 7731 4010 7712 4022 7685
      4028 7692

$$

FORECASTER: LAMBERT/LIPTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 3:07 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Aug 14, 3:07 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
307 PM EDT SUN AUG 14 2005

.SHORT TERM (TONIGHT THROUGH WEDNESDAY)...
MAIN CONCERN THIS EVENING WILL BE SEVERE THUNDERSTORMS ACROSS THE
AREA...FOLLOWED BY A WELCOME BREAK IN THE HEAT AND HUMIDITY FOR MON
THRU WED. SFC COLD FRONT STILL DRAPED ACROSS THE NY/PA BORDER AND
HAS NOT MADE MUCH PROGRESS SOUTHWARD IN THE LAST 24 HRS. AS
EXPECTED...T-STORMS HAVE DEVELOPED ALONG AND AHEAD OF THE BOUNDARY.
WARM SECTOR ENCOMPASSES THE ENTIRE OF THE AREA...SO ALL OF CENTRAL
PA UNDER THE GUN FOR SCT SEVERE STORMS LATE THIS AFTN AND THIS
EVENING. LOOKING AT 18Z SPC SFC ANALYSIS...SFC BASED CAPE RANGING
FROM 2000-3000 J/KG WITH 0-6 KM EFFECTIVE SHEAR APPROACHING 30 KTS.
VERT WIND SHEAR PRETTY MUCH UNIDIRECTIONAL...BUT 35-40 KTS WILL
SUPPORT ISOLATED SUPERCELLS. THE MAIN MODE SHOULD BE MULTICELL
LINES/BOWS WITH DAMAGING WINDS THE MAIN THREAT. ACTIVITY SHOULD
TAPER DOWN BY LATE THIS EVENING...AS FRONT SAGS SOUTHWARD AND
INSTABILITY IS LOST.

A MUCH MORE COMFORTABLE DAY IN STORE FOR MON...AS SFC HI PRES NOSES
DOWN FROM THE GREAT LAKES INTO CENTRAL PA. LOWER TEMPS AND LOWER
DEWPOINTS WILL FILTER IN FROM NORTH TO SOUTH. HIGH TEMPS WILL REACH
REFRESHING UPPER 70S IN THE WEST/NW...WITH LOWER 80S CENTRAL AREAS
AND MID 80S IN THE LOWER SUSQ. ETA BUFKIT PROFILES SHOW MID LEVEL
CAP DEVELOPING DURING THE DAY...SO CHANCES OF CONVECTION ARE
LIMITED. A POP-UP SHOWER CANNOT BE RULED OUT ACROSS THE SOUTH.

THE FRONT THAT WILL PASS THRU TONIGHT WILL NOT LINGER TOO FAR TO OUR
SOUTH...AND WILL BEGIN TO RETREAT BACK NORTH LATE MON NIGHT INTO
TUE. INCR LOW LEVEL MOISTURE AND CLOUDS WILL CREEP BACK INTO THE
PICTURE FOR FOR TUE/TUE NIGHT MAINLY ACROSS SOUTHERN AREAS. GFS A
BIT MORE AGGRESSIVE WITH MOVING THE FRONT NORTH...WITH NAM ALMOST
COMPLETELY DRY. WILL GO WITH A COMPROMISE AT THIS POINT...KEEPING
THE NORTHERN HALF OF THE CWA DRY...WITH CHANCE (30-40%) POPS ACROSS
THE SOUTHERN HALF. WILL LEAVE OUT MENTION OF THUNDER FOR NOW...AS
INSTABILITY LOOKS TO BE LIMITED BY CLOUDS AND NORTHERLY FLOW. TEMPS
WILL BE QUITE PLEASANT ONCE AGAIN AND MAY EVEN BE SLIGHTLY BELOW
AVERAGE ACROSS THE SOUTH (NEAR 80). NAM/GFS IN GOOD AGREEMENT FOR
WED...WITH NW FLOW ALOFT AND EVEN DRIER AIR ADVECTING IN FROM THE
NORTH ASSOC WITH SFC HI PRES DIVING SOUTH OUT OF ONTARIO.

&&

.LONG TERM (WEDNESDAY NIGHT THROUGH SUNDAY)...
IN JUST ONE DAY...FORECAST HAS SUBSTANTIALLY CHANGED FOR LATE THIS
WEEK INTO NEXT WEEKEND. IT WAS PREVIOUSLY THOUGHT THAT A COLD FRONT
WOULD SWEEP THRU THE REGION FRI...HOWEVER LATEST MREF DATA SUGGESTS
CFROPA COULD BE AS LATE AS SUN. +1-2 STDEV PWAT ANOMALIES HANG ON
FROM FRI INTO SUN. WITH THE DELAYED FRONTAL PASSAGE...IT LOOKS LIKE
THUR WILL BE DRY...WITH A CHANCE OF CONVECTION FRI/SAT AS SOUPY
AIRMASS RETURNS. FRONT MAY EVEN STALL SOMEWHERE CLOSE TO CENTRAL
PA...AS MEAN RIDGE STILL REMAINS IN THE SE CONUS AND THUS WILL BE
DIFFICULT TO GET FRONT TO PUSH TOO FAR SOUTH OF PA. THIS ALL ADDS UP
TO A HIGHLY UNCERTAIN FORECAST FROM DAYS 5-7.

&&

.AVIATION...
INCREASING COVERAGE OF SHOWERS AND THUNDERSTORMS WILL PEAK BETWEEN
21Z AND 00Z WITH LOCALLY IFR CIGS...VSBYS AND STRONG CONVECTIVE
DOWNBURST GUSTS/LLWS FROM THE MORE INTENSE TSRA. OTHERWISE...EXPECT
GENERALLY VFR CLOUD CEILINGS WITH AREAS OF MVFR VSBYS AND CIGS IN
SHOWERS THROUGH THIS EVENING.

FROM LATE EVENING ON...SFC COLD FRONT WILL SLIDE SOUTH OVER CENTRAL
PENN. WIDESPREAD MVFR/LOCAL IFR CIGS IN POST FRONTAL STRATO CU WILL
BLANKET THE HIGHER TERRAIN OF NORTHERN AND WESTERN PENN.

CONDITIONS WILL IMPROVE TO MAINLY VFR CIGS AND VSBYS BY LATE MONDAY
MORNING AS THE COLD FRONT MOVES SOUTH OF THE MASON DIXON LINE AND
DRIER AIR GRADUALLY ADVECTS SOUTH OVER CENTRAL PENN.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH FOR PAZ004>006-010>012-017>019-
024>028-033>037-041-042-045-046-049>053-056>059-063>066 UNTIL
10 PM SUNDAY.
&&

SHORT TERM...JPV
LONG TERM...JPV
AVIATION...LAMBERT
Hazardous weather outlook, Aug 14, 4:59 AM EDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
459 AM EDT SUN AUG 14 2005

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-150859-
ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-
COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA-
HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA-
MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-
SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
UNION PA-WARREN PA-YORK PA-
459 AM EDT SUN AUG 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY:

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MUCH OF
PENNSYLVANIA TODAY. THE AREAS MOST LIKELY TO SEE STRONG TO SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS GUSTS ARE THE LOWER AND
MIDDLE SUSQUEHANNA RIVER VALLEY...AND THE CENTRAL MOUNTAINS
EXTENDING NORTHEASTWARD INTO THE WYOMING VALLEY OF NORTHEAST
PENNSYLAVNIA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY:

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 14, 3:15 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
315 PM EDT SUN AUG 14 2005

PAZ052-053-142045-
COLUMBIA-NORTHUMBERLAND-
315 PM EDT SUN AUG 14 2005

...A STRONG THUNDERSTORM WILL AFFECT EASTERN NORTHUMBERLAND COUNTY
AND SOUTHERN COLUMBIA COUNTY THROUGH 445 PM EDT...

AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES EAST OF NORTHUMBERLAND...MOVING EAST
NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR
SNYDERTOWN...STONINGTON AROUND 320 PM...RIVERSIDE AROUND 325
PM...ELYSBURG AROUND 340 PM...KNOEBELS GROVE AROUND 345
PM...CATAWISSA AROUND 355 PM AND NUMIDIA AROUND 405 PM.

A 10 TO 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL...AND MAY
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES.

WIND GUSTS TO 45 MPH AND SMALL...PEA SIZED HAIL ARE POSSIBLE WITH
THIS STORM.

ALSO...EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER: LAMBERT
Special weather statement, Aug 14, 3:21 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
321 PM EDT SUN AUG 14 2005

PAZ056-057-142015-
DAUPHIN-PERRY-
321 PM EDT SUN AUG 14 2005

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DAUPHIN AND SOUTHEAST
PERRY COUNTIES...

AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SMALL CLUSTER OF STRONG THUNDERSTORM 8 MILES NORTHWEST OF
ENOLA...MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR
DAUPHIN...HALIFAX...MARYSVILLE...ROCKVILLE AROUND 330 PM...ELLENDALE
FORGE AROUND 340 PM...LINGLESTOWN AROUND 345 PM...DEHART DAM AND
SKYLINE VIEW AROUND 355 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. WINDS OF THIS
MAGNITUDE MAY DOWN TREE LIMBS...AND PROPEL LOOSE OUTDOOR OBJECTS.

VERY HEAVY RAIN WILL ALSO FALL...AND WILL CAUSE WATER TO POND ON
ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

IN ADDITION...EXPECT OCCASIONAL CLOUD TO GROUND LIGHTNING
FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER: KL
Special weather statement, Aug 14, 4:02 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
402 PM EDT SUN AUG 14 2005

PAZ052-142030-
NORTHUMBERLAND-
402 PM EDT SUN AUG 14 2005

...A STRONG THUNDERSTORM WILL AFFECT EASTERN NORTHUMBERLAND COUNTY
THROUGH 430 PM EDT...

AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF DANVILLE...MOVING NORTHEAST
AT 20 MPH. THE THUNDERSTORM WILL BE NEAR ELYSBURG AROUND 410 PM.

BRIEF WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM.

EXPECT INTENSE CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

FORECASTER: LAMBERT
Special weather statement, Aug 14, 4:11 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
411 PM EDT SUN AUG 14 2005

PAZ011-012-017-142115-
CAMERON-CLEARFIELD-NORTHERN CLINTON-
411 PM EDT SUN AUG 14 2005

...STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD...CAMERON AND CLINTON
COUNTIES THROUGH 515 PM EDT...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES
SOUTHEAST OF ST. MARYS TO 10 MILES NORTH OF CLEARFIELD TO 8 MILES
SOUTHWEST OF DUBOIS...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL
BE NEAR KETTLE CREEK STATE PARK AROUND 430 PM...KEATING AROUND 500
PM...WESTPORT AROUND 505 PM...RENOVO AND LECONTES MILLS AROUND 510
PM.

A 10 TO 20 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

ALSO...EXPECT OCCASIONAL DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER: LAMBERT
Special weather statement, Aug 14, 4:18 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
418 PM EDT SUN AUG 14 2005

PAZ036-142100-
FRANKLIN-
418 PM EDT SUN AUG 14 2005

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PORTIONS OF FRANKLIN
COUNTY THROUGH 5 PM EDT...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF CHAMBERSBURG...MOVING EAST
AT 20 MPH. THE THUNDERSTORM WILL BE NEAR UPPER STRASBURG AROUND 425
PM...CHAMBERSBURG AROUND 430 PM AND SCOTLAND AROUND 440 PM.

A 10 TO 20 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

BRIEF WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM.

ALSO EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER: LAMBERT
Special weather statement, Aug 14, 4:31 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
431 PM EDT SUN AUG 14 2005

PAZ059-142130-
LEBANON-
431 PM EDT SUN AUG 14 2005

...A STRONG THUNDERSTORM WILL AFFECT LEBANON COUNTY THROUGH 530 PM
EDT ...

AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES NORTH OF PALMYRA...MOVING EAST NORTHEAST
AT 20 MPH. THE THUNDERSTORM WILL BE NEAR ANNVILLE AROUND 440
PM...CLEONA AROUND 445 PM...JONESTOWN...LICKDALE AROUND 450
PM...SAND HILL...LEBANON AROUND 455 PM...FREDERICKSBURG AROUND 500
PM...MYERSTOWN AND KLEINFELTERSVILLE AROUND 515 PM.

A 10 TO 20 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES.

BRIEF...WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM.

ALSO...EXPECT OCCASIONAL DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 3:03 PM EDTSevere Thunderstorm WarningCTPSullivan72 min
Aug 14, 5:15 PM EDTSevere Thunderstorm WarningCTPLebanon45 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.